Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 46, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 15, 2023, 8:02 PM EDT for Hancock County, Seneca County, Wood County, Ohio. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 8:02 PM EDT (00:02 UTC)
- Expired
- Jun 15, 2023, 8:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:06 PM EDT | HAIL 1 | Tiffin, OH | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 8:06 PM EDT | HAIL 1 | Tiffin, OH | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:17 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
947
WUUS51 KCLE 160002
SVRCLE
OHC063-147-173-160045-
/O.NEW.KCLE.SV.W.0046.230616T0002Z-230616T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
802 PM EDT Thu Jun 15 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Seneca County in northwestern Ohio...
Southeastern Wood County in northwestern Ohio...
Northeastern Hancock County in northwestern Ohio...
* Until 845 PM EDT.
* At 802 PM EDT, a severe thunderstorm was located over Fostoria,
moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Findlay, Tiffin, Fostoria, Bellevue, Green Springs, Bloomville,
Arcadia, Attica, Bloomdale, Bettsville, Republic, Jerry City, West
Millgrove, Bairdstown, Flat Rock, Bascom and Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4126 8359 4126 8284 4103 8283 4108 8366
TIME...MOT...LOC 0002Z 272DEG 55KT 4118 8341
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sefcovic3 follow-up statements
805
WWUS51 KCLE 160018
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
818 PM EDT Thu Jun 15 2023
OHC063-173-160028-
/O.CAN.KCLE.SV.W.0046.000000T0000Z-230616T0045Z/
Wood OH-Hancock OH-
818 PM EDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Ohio.
LAT...LON 4106 8339 4126 8330 4126 8284 4103 8283
TIME...MOT...LOC 0018Z 271DEG 39KT 4116 8318
$$
OHC147-160045-
/O.CON.KCLE.SV.W.0046.000000T0000Z-230616T0045Z/
Seneca OH-
818 PM EDT Thu Jun 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SENECA COUNTY...
At 818 PM EDT, a severe thunderstorm was located over Tiffin, moving
east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Tiffin, Bellevue, Green Springs, Bloomville, Attica, Bettsville,
Republic, Flat Rock, Bascom and Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4106 8339 4126 8330 4126 8284 4103 8283
TIME...MOT...LOC 0018Z 271DEG 39KT 4116 8318
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sefcovic269
WWUS51 KCLE 160030
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
830 PM EDT Thu Jun 15 2023
OHC147-160045-
/O.CON.KCLE.SV.W.0046.000000T0000Z-230616T0045Z/
Seneca OH-
830 PM EDT Thu Jun 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EASTERN SENECA COUNTY...
At 830 PM EDT, a severe thunderstorm was located 7 miles northeast of
Bloomville, or 12 miles east of Tiffin, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Bellevue, Green Springs, Bloomville, Attica, Republic and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4105 8315 4126 8309 4126 8284 4103 8283
4103 8289
TIME...MOT...LOC 0030Z 271DEG 53KT 4116 8295
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sefcovic148
WWUS51 KCLE 160044
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
844 PM EDT Thu Jun 15 2023
OHC147-160054-
/O.EXP.KCLE.SV.W.0046.000000T0000Z-230616T0045Z/
Seneca OH-
844 PM EDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SENECA COUNTY WILL
EXPIRE AT 845 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Ohio.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4105 8315 4126 8309 4126 8284 4103 8283
4103 8289
TIME...MOT...LOC 0044Z 272DEG 55KT 4115 8272
$$
SefcovicWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:25 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 15, 4:25 PM EDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 425 PM EDT Thu Jun 15 2023 .SYNOPSIS... Low pressure will pull a cold front southeast across the area this evening. A trough will linger over the eastern Great Lakes on Friday. A ridge of high pressure will return for the weekend. && .NEAR TERM /THROUGH FRIDAY NIGHT/... The forecast area resides between a ridge of high pressure over western Pennsylvania and surface low pressure over southern lower Michigan. Moisture is pooling near and immediately ahead of this feature with dewpoints approaching 60 degrees along the I-75 corridor while holding steady or slowly starting to increase in the east. The combination of smoke and increasing cirrus has limiting warming and lowered high temperatures into the 70s for most areas. Mixed layer CAPE is near 1000 J/kg ahead of low pressure in eastern Indiana and expecting instability to increase across mainly NW Ohio this evening as low level moisture continues to increase. Instability is expected to peak through about 7 PM before we lose heating and experience some marginal stabilization of the boundary layer. Cumulus cloud field has developed from near Lansing southwest into northern Indiana along the cold front. Overall deep layer moisture is less than previously expected as evident by considerable dry air in the low level water vapor imagery. This may result in lower coverage of showers and thunderstorms but have only lowered pops by 10-20 percent given stronger forcing is yet to arrive. Potent upper level low continues to pivot south across Michigan late this afternoon with a few thunderstorms starting to develop over Central Lower Michigan. We do still expect showers and thunderstorms to develop as the stronger forcing interacts with the surface front reaching NW Ohio towards 23Z. In addition, activity that develops over southeast Michigan may consolidate over Lake Erie and eventually move onshore near and east of Cleveland as the surface low crosses the lake later this evening. The area is included in a marginal risk for severe weather as shear increases with a jet streak at 500mb rounding the base of the trough. Main window for any strong to severe thunderstorms will be from 5-10 PM although may start to see some CIN developing after 8 PM. Main severe weather concerns this evening are a few wind gusts of 50-60 mph and hail to quarter size. There is some backing of the low level flow ahead of the low and can not rule out some rotation in the atmosphere but LCLs are likely to be too high for much of a tornado concern. Rain showers will linger in the east overnight with cold advection ramping up behind the front. Low clouds also arrive behind this low so minimum temperatures are only expected to drop into the low to mid 50s. Scattered showers may linger across eastern Ohio and Pennsylvania through midday on Friday with the upper trough overhead. Clearing from the northwest will be gradual through the afternoon as high pressure builds into the western Great Lakes. Conditions continue to dry on Friday night with lows in the upper 40s to lower 50s. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Upper level ridging and surface high pressure will build over the area from the west during the day Saturday and into the weekend. This ridge begins to weaken as it moves eastward on Sunday as an upper low attempts to move into the Ohio/Tennessee Valley. We should stay dry through the short term as the surface low remains far enough to the south of our area. Highs will be on the increase this weekend with Saturday's highs rise into the upper 80s across western Ohio, mid 70s in central Ohio, and low 70s across eastern Ohio and NW PA. By Sunday, highs in the low to mid 80s will be common areawide with the exception of NW PA with highs in the upper 70s. && .LONG TERM /MONDAY THROUGH THURSDAY/... Upper low over the Ohio Valley may provide enough low level moisture and upper level support to provide some shower/thunderstorm chances during the long term period. Temperatures will gradually cool down next week with highs starting in the mid to upper 80s on Monday with highs in the upper 70s by Thursday. && .AVIATION /18Z Thursday THROUGH Tuesday/... All terminals remain VFR with thickening high cloud this afternoon. Thunderstorms are expected to develop late this afternoon into this evening ahead of low pressure moving southeast into the area. Overall the atmosphere appears drier and timing of thunderstorms has slowed by an hour or two at all terminals. Still included a tempo of 2-3 hours at each terminal with thunderstorms, gusty winds of 30-35 knots, and rain with MVFR or IFR visibilities. Sky conditions are expected to remain VFR until precipitation arrives. This low pressure system will pull a cold front south across the area with ceilings dropping to MVFR and likely IFR for a 3-5 hour window, mainly between 9-14Z. Showers will linger overnight and even into Friday morning across Northeast Ohio and Northwest Pennsylvania. Winds will tend to out of the south or southwest ahead of the low pressure system, eventually shifting to the west and then north behind the low with the wind shift occurring between 09-15Z. Outlook...Scattered rain showers linger into Friday afternoon and night across NW Pennsylvania. && .MARINE... Low pressure and its associated cold front will move southeast across the lake overnight tonight. High pressure then builds in behind this low through the weekend. Light and southeasterly winds ahead of the cold front become northerly at 10-15 knots by Friday morning. Northerly flow remains over the lake until high pressure takes hold over our area by late Saturday night and winds will decrease and become light and variable through the rest of the weekend. Easterly flow 10-15 knots then takes hold as we become sandwiched between two low pressure systems. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...KEC NEAR TERM...KEC SHORT TERM...Iverson LONG TERM...Iverson AVIATION...KEC MARINE...Iverson
Hazardous weather outlook, Jun 15, 7:38 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 738 PM EDT Thu Jun 15 2023 LEZ144>147-164>167-OHZ009>013-017>021-027>031-162345- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Erie-Lorain- Cuyahoga-Lake-Geauga-Hancock-Seneca-Huron-Medina-Summit-Wyandot- Crawford-Richland-Ashland-Wayne- 738 PM EDT Thu Jun 15 2023 ...SEVERE THUNDERSTORM WATCH 311 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142-143-148-149-162-163-168-169-OHZ003-006>008-014-022-023- 032-033-036>038-047-089-PAZ001>003-162345- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Ashtabula Inland-Portage- Trumbull-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 738 PM EDT Thu Jun 15 2023 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 15, 6:22 PM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
622 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM Tstm Wnd Dmg 4 WNW Harbor View 41.72N 83.52W
06/15/2023 Lucas OH 911 Call Center
Multiple utility poles down and report of a
roof blown off of a house in Washington
Township. Time estimated via radar.
&&
MainesLocal storm report, Jun 15, 6:32 PM EDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
632 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Hail 2 NW Harbor View 41.71N 83.48W
06/15/2023 E2.50 inch Lucas OH Public
Report from mPING: Tennis Ball (2.50 in.).
&&
MainesLocal storm report, Jun 15, 6:37 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
637 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Hail 3 NW Harbor View 41.72N 83.48W
06/15/2023 M2.00 inch Lucas OH Trained Spotter
&&
MainesLocal storm report, Jun 15, 6:56 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
656 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM Hail 6 NNE Rocky Ridge 41.61N 83.17W
06/15/2023 M1.25 inch Ottawa OH Trained Spotter
&&
MainesSpecial weather statement, Jun 15, 7:13 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
713 PM EDT Thu Jun 15 2023
OHZ017-160000-
Hancock OH-
713 PM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northern Hancock
County through 800 PM EDT...
At 713 PM EDT, Doppler radar was tracking a strong thunderstorm near
McComb, or 10 miles northeast of Ottawa, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Vanlue, Van
Buren, Bloomdale, Benton Ridge and Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4117 8358 4116 8342 4100 8342 4099 8346
4097 8346 4099 8388 4117 8388
TIME...MOT...LOC 2313Z 268DEG 34KT 4109 8385
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SefcovicSpecial weather statement, Jun 15, 7:47 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
747 PM EDT Thu Jun 15 2023
OHZ006-017-018-160030-
Seneca OH-Wood OH-Hancock OH-
747 PM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of western Seneca,
southeastern Wood and northeastern Hancock Counties through 830 PM
EDT...
At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Baltimore, or 11 miles north of Findlay, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tiffin, Fostoria, North Baltimore, Arcadia, Van Buren, New Riegel,
Bloomdale, Bettsville, Risingsun, Cygnet, Jerry City, West Millgrove,
Bairdstown, Bascom and Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4130 8375 4127 8342 4125 8342 4126 8322
4124 8301 4099 8307 4099 8312 4112 8378
TIME...MOT...LOC 2346Z 277DEG 32KT 4120 8367
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:08 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 4 hr |
| Jun 15, 8:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Richland and 1 more | 51 min |
| Jun 15, 8:21 PM EDT | Tornado Warning | CLE | Ashland, Huron, Richland | 24 min |
| Jun 15, 8:30 PM EDT | Flash Flood Warning | CLE | Erie, Huron | 5 hr |
| Jun 15, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 79 min |
| Jun 15, 8:45 PM EDT | Special Marine Warning | CLE | 90 min | |
| Jun 15, 8:48 PM EDT | Tornado Warning | CLE | Ashland, Wayne | 42 min |
| Jun 15, 8:57 PM EDT | Special Weather Statement | CLE | Huron | 48 min |
| Jun 15, 9:15 PM EDT | Areal Flood Advisory | CLE | Ashland, Wayne | 3 hr |
| Jun 15, 9:23 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Holmes, Morrow, Richland, Wayne | 67 min |
| Jun 15, 9:53 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 46 min |
| Jun 15, 10:07 PM EDT | Special Weather Statement | CLE | Knox | 53 min |
| Jun 15, 10:08 PM EDT | Areal Flood Advisory | CLE | Ashland, Wayne | 2 hr |
| Jun 15, 11:02 PM EDT | Special Weather Statement | CLE | Knox | 28 min |
| Jun 16, 4:06 AM EDT | Small Craft Advisory | CLE | 18 hr | |
| Jun 16, 4:07 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.